On sep. 17 I noticed my head was somewhat foggy so call it. I really did not feel like myself. I made an appoinment with my local doctor and he stated that I had an upper respiratory infection he gave me Amox/clav 875mg/125mg (antibiodic) as well as veramyst and Xyzal (5mg) he told me to take Amox/Clav for 10 days and then take the Xyzal for 7 and to use the nose spray for 7 days as well. I have been taking these pills for about four days now and really have not noticed much difference in my brain fog. I am just wondering if anyone had a similiar problem and how I can get rid of this. Please Help. Tom
If your doctor is right that your symptoms are related to an upper respiratory infection, it may be that not enough time has passed for the infection to resolve. On the other hand, if your feeling "foggy" is a completely new experience for you and does not resolve very soon, you and your doctor might want to reconsider the diagnosis and begin to look for other causes including metabolic, migraine variant or another central nervous system disease.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.